How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31641
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

Regarding singers hoarseness. I know about the 40mg 3 hours

Customer Question

Regarding singers hoarseness. I know about the 40mg 3 hours before the show dosage. Is there a smaller dosage that can be taken over a period of weeks or days before the performance?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: Singing performance coming up Feb 26 and March 18. Two rehearsals per week. Finding myself a bit hoarse after rehearsals and need a good voice for the shows. I am doing vocal care etc.. but was wondering about prednisone as I mentioned above
JA: Is there anything else the Doctor should be aware of?
Customer: No. I am healthy with no contra-indications to steroid use ( I am an MD )
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 9 months ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 9 months ago.

Hello,

I am Dr. Arun and will be helping you today.

I am sorry that your question was unanswered for long.

Yes you can take 10 mg once a day or 5 mg twice a day; starting 5-7 days before the performance.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 9 months ago.

Best wishes,
It was my pleasure to help you.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:

http://www.justanswer.com/medical/expert-drarunphophalia/